# SDR IPXA2015042688388

- Difficulty date: March 25, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,624 hours, 6,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C2C, FUSELAGE SKIN, DEEP GOUGE APPROXIMATELY 1" LONG AT TAIL BALL, FWD AND TO THE LT OF TAIL BALL INSTALLED REPAIR IAW SRM 53-10-12-201, PARA 13, FIGURE 210.
